# SDR 98ZZZM963

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N67PW
- Make and model: Braero HS125700A
- Aircraft serial: NA0303
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 8060300
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: J, E
- Precautionary procedure: A, H, E

## Discrepancy

SEVERE VIBRATION NOTED AND ISOLATED TO THE NR 3 GENERATOR.  CREW SELECTED GENERATOR OFF, REDUCED NUMBER 3 ENGINE TO IDLE, GENERATOR CONTINUED TO VIBRATE, SHUTDOWN NR 3 ENGINE AS A PRECAUTION, VIBRATION CEASED.  AIRCRAFT THEN DIVERTED TO AN ALTERNATE AIRPORT.  (M)
